# SDR EIAA96101

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59104475503
- Condition: Req'D Service
- Location: Nlg
- Part time: 48,710 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT SHIFT INTO FLIGHT MODE.  LANDING GEAR DID RETRACT.  SERVICED NOSE LANDING GEAR.  (M)
